I have taken amlodipine 5mg for just 7 weeks but noticed that my resting heart rate which was usually 61 -63 rocketed up to 85-95 although the BP dropped below the basic required. I have been changed on to Ramipril 1.25 and the pulse is more like 75. Does one have to sacrifice one's heart with over exertion to cope with the BP drugs?. I feel that they are doing more harm thatn good and that I am on the start of a roller coaster that i want to leave!! I am nearly 70 in good weight range & non smoker
Until they find what drug works for you it is a roller coaster ride. That is why we have to keep a diary of our bp and p and keep in close communications with our docs. Once they find the one that works, it levels off. Now that they know what happens with amlodipine there is a chance of it happening with other calcium channel blockers so your doc will stay away from them. I'll have to stick it in my head and rememeber because my doc told me if my bp didn't come down on the increased beta blocker, this week I go on amlodipine too, lol
- Amlodipine Information for Consumers
- Amlodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
High Blood Pressure - Hi All, I have good news to report today when I took my blood pressure it was?
Posted 8 Aug 2013 • 1 answer
Posted 26 Nov 2013 • 2 answers
Posted 21 Dec 2014 • 1 answer
High Blood Pressure - My girlfriend started feeling ill about an hour ago and she has a temp of 101?
Posted 20 Jan 2015 • 1 answer
Is a heart rate of 127 dangerous for a chf patient with high blood pressure. My father was recently?
Posted 15 Apr 2015 • 1 answer